# SDR BJNA040102

- Difficulty date: January 28, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Inoperative
- Location: Battery Charger
- Component: Battery Pack
- Component part number: 90083
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALKAROUND CHECK, THE FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTING DID NOT ILLUMINATE.  MAINTENANCE CLEANED THE CONNECTORS ON THE FORWARD BATTERY CHARGER AND OPERATIONALLY CHECKED SYSTEM.  SYSTEM CHECKED NORMAL.  WORK IAW MANUFACTURES MM 33-51-11.  (M)
